RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1957, Volume 21, Issue 2, Pages 209–222 (Mi izv4013)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordered semigroups

J. V. Hion


Full text: PDF file (1506 kB)

Bibliographic databases:

Received: 23.12.1955

Citation: J. V. Hion, “Ordered semigroups”, Izv. Akad. Nauk SSSR Ser. Mat., 21:2 (1957), 209–222

Citation in format AMSBIB
\Bibitem{Hio57}
\by J.~V.~Hion
\paper Ordered semigroups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1957
\vol 21
\issue 2
\pages 209--222
\mathnet{http://mi.mathnet.ru/izv4013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=88501}
\zmath{https://zbmath.org/?q=an:0079.02702}


Linking options:
  • http://mi.mathnet.ru/eng/izv4013
  • http://mi.mathnet.ru/eng/izv/v21/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Ya. Gabovich, “Fully ordered semigroups and their applications”, Russian Math. Surveys, 31:1 (1976), 147–216  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:148
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019